Results about P-Normality

Authors

  • Lutfi Kalantan King Abdulaziz University
  • Mai Mansouri King Abdulaziz University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4387

Keywords:

normal, $P$-normal, $L$-normal, $C$-normal, Strong $P$-normality, Alexandroff Duplicate, Invariance, Closed extension, Discrete extension, Paracompact, Product

Abstract

A topological space X is called P-normal if there exist a normal space Y and a bijective function f : X −→ Y such that the restriction f|A: A −→ f(A) is a homeomorphism for each paracompact subspace A ⊆ X. In this paper we present some new results on P-normality. We
study the invariance and inverse invariance of P-normality as a topological property. We also investigate the Alexandroff Duplicate of a P-normal space, the closed extension of a P-normal space, the discrete extension of a P-normal space and the Dowker topological space. Furthermore, we introduce a new property related to P-normality which we call strong P-normality.

Downloads

How to Cite

Kalantan, L. ., & Mansouri, M. (2022). Results about P-Normality. European Journal of Pure and Applied Mathematics, 15(2), 774–783. https://doi.org/10.29020/nybg.ejpam.v15i2.4387